# SDR DALA2015082805438

- Difficulty date: August 27, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 53,969 hours, 29,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 971
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL LT SIDE, BS 971.75.  R & R INTERCOSTAL IAW DWG 9911946 AND ERA 538857-14.
